For the first time since my surgery [10 months ago], I have some itchiness, redness and seeping in a few splotchy places. A couple dime sized places and a couple smaller places. It puzzles me because there are areas both under the outer tape on my Convatec wafer and under my Sure Seals. I couldn't suddenly have developed an allergy to both, could I?
It really looks like contact dermatitis, but I have read alot about fungal issues under wafers.
The only thing I am doing differently is that I just started using the silicone based Niltac Adhesive Remover. I recently posted a favorable review about it, and hope it is not that as I really, really like it. I think an allergic reaction to silicone can happen, but is quite rare.
I have been reading that some WOCN nurses have recommeded using Lotrimin powder or spray under the wafer for fungal issues. And, I read of using Hydrocortisone under the wafer, too.
Anyone ever use either without any other issues? . . . and just when things were going so well
57 year old Grandma in the Buckeye State.
DX'd in 2006 with UC and in 2007 DX changed to Crohn's Colitis.
June 2010 had 10 inches of my colon removed due to a stricture.
Refused Remicade and Humira and opted for what I was certain the end result would be.
July 2011 had a proctocolectomy and permanent ileostomy without reservation.
Got my life back and stoma Lillie and I are doing great !!!